Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
WalkTheWire

I am itching all over.

Recommended Posts

This started recently and I am scratching non-stop. I have tried not to scratch, but it is difficult to resist the temptation.

Have any of you experienced this while on Accutane? :doubt:

Link to post
Share on other sites

This started recently and I am scratching non-stop. I have tried not to scratch, but it is difficult to resist the temptation.

Have any of you experienced this while on Accutane? :doubt:

Hi,

I've only been on tane for a week now and I'm itching like crazy. First my face was sore but now it's just itchy and I'm also finding it difficult to resist the temptation of scratching! :wall:

Link to post
Share on other sites

put some lotion ASAP!

I did that and it turned into rashes and then my skin looked really bad (like on my forarms, shoulders, triceps, etc.

It will rash up and then you'll get little dots that look like ringworms, it goes away in a few days with lotion but avoid it in the first place!

Link to post
Share on other sites

I've never been on accutane myself but I was wondering if maybe some oil for your skin would work better than lotion? Anyone ever use it? My mom puts tons of oil on her skin and shes 50 years old has NO wrinkles at all. She looks great. She had some acne as a teenager but she still used to put it on. She always tells me to use oil instead of lotion because the oil will really be absorbed by your body whereas the lotion just seems to sit on top. While you're on accutane can you guys take vitamin e caplets? Another thing that might help is taking a warm bath and putting baby oil on your skin or in the water and jus soaking in it..it really softens your skin,moisturizes and feels good. Like I said I've never been on accutane..just wondering if that would maybe help you out?

Link to post
Share on other sites

in the middle of the course i did. but it went with dry, a little bit flaky, skin. had it on my face (esp cheeks) and certain areas on my arms where my derm said i had skin asthma on. she suggested using moisturizer. when it didnt work, she gave me sterderm e (steriod? fluocinonide?), then finally she gave me sarna ultra for itchiness associated with dry skin or eczema. when i stopped usin the topicals, the irritation went away.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×